Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Estimation du paramètre des moyennes mobiles hilbertiennes

Abstract :

The moving average processes in a separable infinite-dimensional Hilbert space H, denoted by MAH ( 1 ) , is a H valued process ( X t , t Z ) satisfying the equation X t = ϵ t + l ( ϵ t − 1 ) where l is a compact operator in H and ( ϵ t ) a H valued strong white noise. In this Note we propose two estimators for l based on the moment equation of the process.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03054051
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 11 décembre 2020 - 11:47:29
Dernière modification le : samedi 19 juin 2021 - 03:52:24

Identifiants

Citation

Céline Turbillon, Denis Bosq, Jean-Marie Marion, Besnik Pumo. Estimation du paramètre des moyennes mobiles hilbertiennes. Comptes Rendus Mathématique, Elsevier Masson, 2008, 346 (5–6), pp.347 - 350. ⟨10.1016/j.crma.2008.01.008⟩. ⟨hal-03054051⟩

Partager

Métriques

Consultations de la notice

43